MathSciNet Relay Station
MathSciNet bibliographic data
MR2824561 (2012f:37093) 37E30 (37D20 57M50)
Farb, Benson; Leininger, Christopher J.; Margalit, Dan Small dilatation pseudo-Anosov homeomorphisms and 3-manifolds. Adv. Math. 228 (2011), no. 3, 1466–1502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement